# SDR 96ZZZX5873

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Part number: 8477601
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CMH - FLT 425 - DURING CRUISE, SHUT DOWN NR 1 ENGINE, SN 2146, DUE TO LOSS OF OIL QUANTITY.  FOUND CRACKED OIL LINE, MFG PN 814776-01.  REPLACED OIL LINE, SERVICED ENGINE OIL.  ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME:  58,369 HOURS; 68,640 CYCLES.  CHECK C- 11-13-95 - STL.
